MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; LUMBAR LAMINECTOMY PACK

MEDLINE INDUSTRIES, LP MEDLINE; LUMBAR LAMINECTOMY PACK
Catalog Number DYNJT4553
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, infections acquired with patients after the use of the custom laminectomy packs.Per the facility, several infection preventionists reviewed the recall letter associated with the packs and it is their view that the sponge would potentially cross-contaminate.No additional information at this time.It has been determined that the reported event caused or contributed to a death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.
 
Event or Problem Description
According to the facility, infections acquired with patients after the use of the custom laminectomy packs.

Brand Name
MEDLINE
Common Device Name
LUMBAR LAMINECTOMY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes drive
northfield
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
MDR Report Key25397745
Report Number1423395-2026-00226
Device Sequence Number13436852
Product Code OJH
UDI-Device Identifier10198459458323
UDI-Public10198459458323
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJT4553
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-034
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown